| Model Number |
0583 |
| Medical Device Problem Codes |
Material Separation (1562); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer medco - louisiana reported quality issues with the basic hydrophobic small wound dressing kit (p/n 0583, lot 1596) and basic hydrophobic medium kit (p/n 0584, lot 1614); tubing was observed to pull apart or break at the stingray connection.Two additional units opened by the customer did not exhibit the same failure.Devices were not returned.No patient was reported to have been involved.Replacement product provided.Conservative determination: mdr reportable.
Additional Manufacturer Narrative
Pensar attempted to obtain the omitted information 1.Patient information (b)(6).2.B6 relevant test labs - n/a 3.B7 other relevant history -n/a 4.D10 date of concomitant therapy - unknown.The dressings were opened and evaluated prior to use.The tubing was noted to be pulling apart from the connector onn some product.Product is supplied as 10 each per case.Other product in the case was noted as not exhibiting the same issue.Additional product provided to the distributor/user as replacement.This report is being submitted based on re-evaluation of reportability requirements per pensar capa 46.